Open Journal of Statistics

Vol.5 No.7(2015), Paper ID 61864, 7 pages



The Dual of the Least-Squares Method


Quirino Paris


Department of Agricultural and Resource Economics, University of California, Davis, CA, USA


Copyright © 2015 Quirino Paris et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Paris, Q. (2015) The Dual of the Least-Squares Method. Open Journal of Statistics, 5, 658-664. doi: 10.4236/ojs.2015.57067.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.